Citations refer to the original publication, not to a Scieee localized version.
Adelhütte, D., Braun, K., Liers, F., & Tschuppik, S. (2024). Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem. OR Spectrum, 47(2), 565–604. https://doi.org/10.1007/s00291-024-00788-6
Adelhütte, Dennis, et al. “Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem.” OR Spectrum, vol. 47, no. 2, 2024, pp. 565–604. https://doi.org/10.1007/s00291-024-00788-6.
Adelhütte, Dennis, Kristin Braun, Frauke Liers, and Sebastian Tschuppik. “Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem.” OR Spectrum 47, no. 2 (2024): 565–604. https://doi.org/10.1007/s00291-024-00788-6.
Adelhütte, D. et al. (2024) ‘Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem’, OR Spectrum, 47(2), pp. 565–604. Available at: https://doi.org/10.1007/s00291-024-00788-6.
D. Adelhütte, K. Braun, F. Liers, and S. Tschuppik, “Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem,” OR Spectrum, vol. 47, no. 2, pp. 565–604, 2024, doi: 10.1007/s00291-024-00788-6.
@article{adelhutte2024minimizing,
author = {Adelhütte, Dennis and Braun, Kristin and Liers, Frauke and Tschuppik, Sebastian},
title = {Minimizing delays of patient transports with incomplete information: A modeling approach based on the vehicle routing problem},
journal = {OR Spectrum},
year = {2024},
volume = {47},
number = {2},
pages = {565--604},
publisher = {Berlin, Heidelberg: Springer,Berlin, Heidelberg: Springer},
doi = {10.1007/s00291-024-00788-6},
url = {https://doi.org/10.1007/s00291-024-00788-6}
}